# SDR QXEA0002493

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,834 hours, 35,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Row 8
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- CEILING EMERGENCY EXIT SIGNS ABOVE ROW 8, FORWARD AND ADT FACING, INOPERATIVE.  REMOVED AND REPLACED BOTH EXIT SIGN CIRCUIT BOARDS.  LIGHTS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
